Alert archive / Wisconsin / Flash Flood Warnings in 2010
Flash Flood Warning 5, NWS Green Bay, WI
NWS Green Bay, WI issued this flash flood warning at Jul 19, 2010, 6:44 PM CDT for Outagamie County, Wisconsin. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2010, 6:44 PM CDT (23:44 UTC)
- Expired
- Jul 19, 2010, 9:53 PM CDT
- In force
- 3 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Outagamie County, WI
The radar
The Green Bay radar (KGRB), 24 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 7:25 PM CDT | FLASH FLOOD | Appleton, WI | WATER OVER HWY 41 AT LYNDALE DRIVE. |
| Jul 19, 7:31 PM CDT | HEAVY RAIN 1.45 | Appleton, WI | FELL IN 35 MIN. |
| Jul 19, 7:33 PM CDT | FLASH FLOOD | 2 W Appleton, WI | FLOODING WISCONSIN AVE AND BLUEMOUND AVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.7 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 747 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
447 WGUS53 KGRB 192344 FFWGRB WIC087-200530- /O.NEW.KGRB.FF.W.0005.100719T2344Z-100720T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 644 PM CDT MON JUL 19 2010 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * FLASH FLOOD WARNING FOR... OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN... * UNTIL 1230 AM CDT * AT 642 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING IN THE GREENVILLE AREA ASSOCIATED WITH SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL. RAINFALL AMOUNTS OF 1 TO 2 INCHES AN HOUR HAVE BEEN REPORTED WITH THE STORMS THIS AFTERNOON. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... APPLETON AND BLACK CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN GREEN BAY. && LAT...LON 4457 8821 4426 8819 4425 8872 4458 8872 $$ TE
3 follow-up statements
953 WGUS73 KGRB 200030 FFSGRB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 730 PM CDT MON JUL 19 2010 WIC087-200530- /O.CON.KGRB.FF.W.0005.000000T0000Z-100720T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OUTAGAMIE WI- 730 PM CDT MON JUL 19 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR OUTAGAMIE COUNTY UNTIL 1230 AM CDT... AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL EXTENDING FROM APPLETON NORTH TO SEYMOUR. A SECONDARY AREA OF THUNDERSTORMS WAS NEAR LEEMAN TO BRIARTON AND MOVING SOUTHEAST AT 25 MPH. DOPPLER RADAR RAINFALL ESTIMATES OF 2 INCHES PER HOUR HAVE FALLEN WITH THESE STORMS. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. FLOODING HAS BEEN REPORTED ACROSS HWY 41 AT LYNDALE DRIVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 4457 8821 4426 8819 4425 8872 4458 8872 $$ TE
462 WGUS73 KGRB 200144 FFSGRB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 844 PM CDT MON JUL 19 2010 WIC087-200530- /O.CON.KGRB.FF.W.0005.000000T0000Z-100720T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OUTAGAMIE WI- 844 PM CDT MON JUL 19 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR OUTAGAMIE COUNTY UNTIL 1230 AM CDT... AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS PRODUCING THE VERY HEAVY RAINFALL HAVE EXITED THE NORTHERN PORTION OF THE COUNTY...THOUGH SCATTERED THUNDERSTORMS CONTINUE TO MOVE EAST ACROSS THE SOUTHERN PORTION OF THE COUNTY FROM HORTON VILL TO KAUKAUNA. DOPPLER RADAR ESTIMATES OF ONE INCH AN HOUR HAS BEEN SEEN WITH THESE SOUTHERN STORMS. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... APPLETON AND GREENVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF ONE INCH IS POSSIBLE IN THE WARNED AREA. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 4457 8821 4426 8819 4425 8872 4458 8872 $$ TE
064 WGUS73 KGRB 200253 FFSGRB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 953 PM CDT MON JUL 19 2010 WIC087-200303- /O.CAN.KGRB.FF.W.0005.000000T0000Z-100720T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OUTAGAMIE WI- 953 PM CDT MON JUL 19 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR OUTAGAMIE COUNTY IS CANCELLED... THE THUNDERSTORMS WITH HEAVY RAINFALL THAT TRIGGERED THE WARNING HAVE MOVED OUT OF THE COUNTY. LIGHT RAIN WILL CONTINUE FOR ANOTHER HOUR...THOUGH THE THREAT FOR MORE FLASH FLOODING HAS ENDED. USE CAUTION FOR THE REMAINDER OF THE NIGHT AS STREAMS AND CREEKS IN THE WARNED AREA STILL MAY REMAIN HIGH. LAT...LON 4457 8821 4426 8819 4425 8872 4458 8872 $$ TE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 3:14 PM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, Jul 19, 3:14 PM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 314 PM CDT MON JUL 19 2010 .SHORT TERM...THIS AFTERNOON/TONIGHT/TUESDAY. LATE THIS AFTERNOON...ZONAL FLOW REMAINED IN PLACE ACROSS THE FORECAST AREA. A SLIGHT TEMPERATURE GRADIENT FORMED DUE TO THIS MORNING FOG. WITH NO CAPPING INVERSIONS AND A LONG SKINNY CAPE PROFILES...SOME AFTERNOON THUNDERSTORMS DEVELOPED ALONG THIS BOUNDARY THAT PRODUCED LOCALLY HEAVY DOWNPOURS. THESE THUNDERSTORMS FORMED IN AN AREA OF WEAK FLOW AND THEREFORE REMAINED OVER AREAS FOR SOME TIME. THESE THUNDERSTORMS SHOULD CONTINUE TO DEVELOP DUE TO THE MODERATE INSTABILITY AND THE REALIVELY MOIST AIRMASS IN PLACE FOR THE REMAINDER OF THE AFTERNOON INTO THE EVENING. TONIGHT...A WK FRONTAL BOUNDARY WL DROP SE THROUGH THE AREA OVERNIGHT. MOST MODELS KEEP THE MAIN ACTIVITY FURTHER TO THE SOUTH WITH THE MAIN WARM FRONT...AND THAT SEEMED REASONABLE. KEPT POPS IN ACROSS THE AREA DUE TO LINGERING INSTABILITY. WITH THE WEAK SURFACE FLOW AND LINGERING HIGHER DEW POINTS...FOG WILL BE POSSIBLE IN THE OVERNIGHT HOURS ESPECIALLY ALONG THE LAKESHORE. TUESDAY...WESTERLY UPR FLOW REMAINS IN PLACE...SO LITTLE CHANGE TO EXPECTED CONDITIONS. AFTER THE PASSAGE OF THE FRONT...EXPECT FEWER CLDS IN THE MORNING. BUT AFTN TEMPS SHOULD WARM ENOUGH TO CAUSE CLOUDS TO INCR AGAIN DURING THE DAY. AFTERNOON THUNDERSTORMS SHOULD DEVELOP AGAIN AS DEW POINTS REMAIN IN THE MID 60S. WITH ONLY WK FORCING...AGAIN EXPECT ONLY SCT COVERAGE. .LONG TERM...TUESDAY NIGHT THROUGH THROUGH NEXT MONDAY. ZONAL UPPER FLOW IS EXPECTED TO CONTINUE OVER THE REGION FOR MOST OF THE REST OF THE WEEK...MAKING TIMING OF ANY SHORT WAVES A CHALLENGE. OVER THE WEEKEND A RIDGE IS FORECAST TO AMPLIFY AS IT MOVES FROM THE WESTERN CONUS TO THE PLAINS. THIS SHOULD BRING DRIER CONDITIONS FOR MUCH OF THE WEEKEND. MODELS HAVE TIMING ISSUES IN THE LONG TERM. THERE SEEMS TO BE SOME AGREEMENT REGARDING QPF ON TUESDAY NIGHT IN THE NORTH AS A SHORT WAVE PASSES NORTH OF WISCONSIN. HAVE ONLY A SLIGHT CHANCE ACROSS MOST OF THE CWA BETWEEN 00Z WED AND 06Z WED SINCE CONFIDENCE IN THE LONG TERM IN GENERAL IS NOT HIGH AND GRIDS ARE BOUNDED BY SLIGHT CHANCE POPS. ANY SHORT WAVE ENERGY SHOULD PASS RAPIDLY SO HAVE ENDED POPS AT 06Z WED. THERE COULD BE ANOTHER SHORT WAVE DURING THE DAY ON WEDNESDAY BUT HAVE OPTED TO LEAVE POPS OUT SINCE TIMING IT WOULD BE EVEN MORE UNCERTAIN THAT TIMING OF THE TUESDAY NIGHT SYSTEM AND THERE WERE ONLY SOME SLIGHT CHANCE POPS IN NORTHWEST WISCONSIN. ANOTHER SHORT WAVE WILL BE HEADED FOR WISCONSIN LATER IN THE WEEK AS A FRONTAL BOUNDARY PUSHES TO THE NORTH. MODELS MAINLY HOLD QPF ASSOCIATED WITH THIS OFF UNTIL AFTER 12Z THURSDAY SO HAVE NO POPS ON WEDNESDAY NIGHT AND CHANCE POPS STARTING ON THURSDAY DURING THE DAY. THE FRONT WAS FORECAST TO CONTINUE NORTHWARD ON THURSDAY NIGHT...MOVING INTO THE STATE. THEN A SURFACE LOW IN SOUTHERN CANADA IS EXPECTED TO DRAG A COLD FRONT THROUGH WISCONSIN AS IT MOVES EAST. AFTER THAT...A MORE SIGNIFICANT SHORT WAVE WAS FORECAST TO MOVE THROUGH WISCONSIN. FOR THESE REASONS POPS IN THE FORECAST THROUGH FRIDAY NIGHT. HAVE ONLY GONE WITH CHANCE FOR NOW BUT CONSIDERED LIKELY POPS. STILL TIME TO ASSESS THE SITUATION AND MAKE CHANGES. HAVE NO POPS IN FOR SATURDAY AFTERNOON THROUGH THE END OF THE FORECAST PERIOD AS A SURFACE HIGH PRESSURE ENTERS THE REGION AND AN UPPER RIDGE APPROACHES. && .AVIATION...THINK THERE WL BE ENOUGH CLEARING TO ALLOW FG TO REFORM LATER TNGT. STARTED WITH MVFR FG WITH 18Z TAFS...BUT WL LIKELY BE HITTING HARDER WITH UPCOMING 00Z ISSUANCE. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && MARQUIS/JS/MG
Hazardous weather outlook, Jul 19, 3:32 PM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 332 PM CDT MON JUL 19 2010 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-202045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 332 PM CDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED THIS EVENING. THE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT THE STRONGEST STORMS WILL PRODUCE TORRENTIAL RAINS AND POSSIBLY SOME LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THROUGH WEDNESDAY...THE MOST UNSTABLE AIR MASS WILL REMAIN OVER FAR SOUTHERN AND SOUTHWEST WISCONSIN AND AREAS SOUTHWARD NEAR A FRONTAL BOUNDARY. ANY STORM WHICH CAN DEVELOP OVER NORTH-CENTRAL AND NORTHEAST WISCONSIN THROUGH WEDNESDAY IS EXPECTED TO BE BELOW SEVERE LEVELS DUE TO THE MARGINAL INSTABILITY IN PLACE. THE LATEST INFORMATION INDICATES THAT THIS FRONTAL BOUNDARY WILL MOVE NORTHWARD INTO WISCONSIN LATER THIS WEEK. THIS WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA FROM THURSDAY THROUGH FRIDAY NIGHT. THE POTENTIAL FOR SEVERE STORMS LATE IN THE WEEK REMAINS UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-202045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 332 PM CDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING. THE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT THE STRONGEST STORMS WILL PRODUCE TORRENTIAL RAINS AND REDUCED VISIBILITIES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THROUGH WEDNESDAY...THE MOST UNSTABLE AIR MASS WILL REMAIN OVER FAR SOUTHERN AND SOUTHWEST WISCONSIN AND AREAS SOUTHWARD NEAR A FRONTAL BOUNDARY. ANY STORM WHICH CAN DEVELOP OVER THE AREA THROUGH WEDNESDAY IS EXPECTED TO BE BELOW SEVERE LEVELS DUE TO THE MARGINAL INSTABILITY IN PLACE. THE LATEST INFORMATION INDICATES THAT THIS FRONTAL BOUNDARY WILL MOVE NORTHWARD INTO WISCONSIN LATER THIS WEEK. THIS WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA FROM THURSDAY THROUGH FRIDAY NIGHT. THE STORMS LATE IN THE WEEK MAY PRODUCE CONDITIONS HAZARDOUS TO BOATERS. JS/MG
In the hours before
Special weather statement, Jul 19, 2:19 PM CDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 219 PM CDT MON JUL 19 2010 WIZ011>013-192015- FLORENCE-FOREST-NORTHERN MARINETTE COUNTY- 219 PM CDT MON JUL 19 2010 ...SIGNIFICANT WEATHER ADVISORY... AT 213 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH CENTRAL FLORENCE COUNTY...MOVING SOUTHEAST AT 10 MPH. PENNY SIZE HAIL...BRIEF WIND GUSTS TO 40 MPH...AND TORRENTIAL DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DUNBAR... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SKOWRONSKI
Special weather statement, Jul 19, 3:34 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 334 PM CDT MON JUL 19 2010 WIZ011-013-019>021-030-031-073-192130- FOREST-LANGLADE-MARATHON-MENOMINEE-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO COUNTY-SHAWANO-SOUTHERN MARINETTE COUNTY- 334 PM CDT MON JUL 19 2010 ...SPECIAL WEATHER STATEMENT... AT 327 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED ISOLATED THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DUNBAR TO 10 MILES WEST OF ANTIGO...MOVING SOUTH AT 15 MPH. PEA SIZE HAIL...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS THAT MAY BE IMPACTED INCLUDE... CARTER...ANTIGO...AND TOWNSEND SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. TE
Special weather statement, Jul 19, 4:16 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 416 PM CDT MON JUL 19 2010 WIZ013-192200- NORTHERN MARINETTE COUNTY- 416 PM CDT MON JUL 19 2010 ...SPECIAL WEATHER STATEMENT... AT 413 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL MARINETTE COUNTY...MOVING EAST AT 15 MPH. PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... ATHELSTANE BY 425 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. TE
Local storm report, Jul 19, 5:05 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
505 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 PM FLASH FLOOD BLACK CREEK 44.46N 88.44W
07/19/2010 OUTAGAMIE WI EMERGENCY MNGR
4 BLOCKS OF DOWNTOWN BLACK CREEK FLOODED. 30 BASEMENTS
FLOODED. HWY 54 CLOSED WITH 4 FT OF WATER OVER ROAD.
&&
TERIESpecial weather statement, Jul 19, 5:30 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 530 PM CDT MON JUL 19 2010 WIZ013-020-021-031-036>038-045-048-073-074-192330- MENOMINEE-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO COUNTY-OUTAGAMIE-PORTAGE-SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-WAUPACA-WAUSHARA-WINNEBAGO- 530 PM CDT MON JUL 19 2010 ...SPECIAL WEATHER STATEMENT... AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BROAD AREA OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 70 MILES NORTHEAST OF SHAWANO...TO 22 MILES NORTH OF SHAWANO...TO 5 MILES NORTH OF SHAWANO...TO 12 MILES SOUTHWEST OF WAUTOMA...MOVING EAST AT 25 MPH. PEA SIZE HAIL...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... WAUPACA...SHAWANO...MANAWA...CLINTONVILLE... BREED...WAUTOMA...SHAWANO LAKE...MCALLISTER... CRIVITZ...WHITE LAKE...AND SURING... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. AK
Special weather statement, Jul 19, 6:43 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 643 PM CDT MON JUL 19 2010 WIZ013-020-021-031-038-039-048-049-073-074-200045- BROWN-CALUMET-MENOMINEE-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO COUNTY-OUTAGAMIE-SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-WINNEBAGO- 643 PM CDT MON JUL 19 2010 ...STRONG THUNDERSTORMS MOVING THROUGH EASTERN WISCONSIN... AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LARGE AREA OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ATHELSTANE...TO 47 MILES NORTH OF APPLETON...TO 10 MILES SOUTHWEST OF OSHKOSH...MOVING SOUTHEAST AT 15 MPH. PEA SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... WAUSAUKEE...UNDERHILL...CECIL...NAVARINO... GREENVILLE...CRIVITZ...GILLETT...BONDUEL... WITTMAN FIELD...AND PULCIFER... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. AK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 12:18 PM CDT | Areal Flood Advisory | GRB | Outagamie | 2 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.